Karátson János
Karátson János
ELTE Matematikai Intézet & BME Matematikai Intézet
E-mail megerősítve itt: cs.elte.hu
Cím
Idézte
Idézte
Év
Discrete maximum principles for finite element solutions of nonlinear elliptic problems with mixed boundary conditions
J Karátson, S Korotov
Numerische Mathematik 99 (4), 669-698, 2005
1242005
Numerical solution of nonlinear elliptic problems via preconditioning operators: Theory and applications
I Faragó, J Karátson
Nova Publishers, 2002
1022002
On discrete maximum principles for nonlinear elliptic problems
J Karátson, S Korotov, M Křížek
Mathematics and Computers in Simulation 76 (1-3), 99-108, 2007
572007
Discrete maximum principles for nonlinear parabolic PDE systems
I Faragó, J Karátson, S Korotov
IMA Journal of Numerical Analysis 32 (4), 1541-1573, 2012
332012
Equivalent operator preconditioning for elliptic problems
O Axelsson, J Karátson
Numerical Algorithms 50 (3), 297-380, 2009
332009
Mesh independent superlinear PCG rates via compact-equivalent operators
O Axelsson, J Karátson
SIAM Journal on Numerical Analysis 45 (4), 1495-1516, 2007
322007
Superlinearly convergent CG methods via equivalent preconditioning for nonsymmetric elliptic operators
O Axelsson, J Karátson
Numerische Mathematik 99 (2), 197-223, 2004
322004
Variable preconditioning via quasi-Newton methods for nonlinear problems in Hilbert space
J Karátson, I Faragó
SIAM journal on numerical analysis 41 (4), 1242-1262, 2003
322003
Preconditioning operators and Sobolevgradients for nonlinear elliptic problems
J Karátson, I Faragó
Computers & Mathematics with Applications 50 (7), 1077-1092, 2005
282005
Multiplicity for semilinear elliptic equations involving singular nonlinearity
J Hernández, J Karátson, LP Simon
Nonlinear analysis 65 (2), 265-283, 2006
262006
Bifurcations for semilinear elliptic equations with convex nonlinearity
J Karatson, PL Simon
Texas State University, Department of Mathematics, 1999
241999
Symmetric part preconditioning for the conjugate gradient method in Hilbert space
O Axelsson, J Karátson
Numerical Functional Analysis and Optimization 24 (5-6), 455-474, 2003
222003
An algebraic discrete maximum principle in Hilbert space with applications to nonlinear cooperative elliptic systems
J Karátson, S Korotov
SIAM journal on numerical analysis 47 (4), 2518-2549, 2009
212009
Discrete maximum principles for FEM solutions of some nonlinear elliptic interface problems
J Karátson, S Korotov
Int. J. Numer. Anal. Model 6 (1), 1-16, 2009
202009
On the rate of convergence of the conjugate gradient method for linear operators in Hilbert space
O Axelsson, J Karátson
Taylor & Francis Group 23 (3-4), 285-302, 2002
202002
On the stability properties of nonnegative solutions of semilinear problems with convex or concave nonlinearity
J Karátson, PL Simon
Journal of Computational and Applied Mathematics 131 (1-2), 497-501, 2001
202001
Discrete maximum principles for finite element solutions of some mixed nonlinear elliptic problems using quadratures
J Karátson, S Korotov
Journal of Computational and Applied Mathematics 192 (1), 75-88, 2006
192006
Exact multiplicity for degenerate two-point boundary value problems with p-convex nonlinearity
J Karatson, PL Simon
Nonlinear Analysis: Theory, Methods & Applications 52 (6), 1569-1590, 2003
182003
The gradient-finite element method for elliptic problems
I Faragó, J Karátson
Computers & Mathematics with Applications 42 (8-9), 1043-1053, 2001
182001
Sobolev space preconditioning for Newton's method using domain decomposition
O Axelsson, I Faragó, J Karátson
Numerical linear algebra with applications 9 (6‐7), 585-598, 2002
172002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20